# SDR YENA2022042700417

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb EMB110*
- Aircraft serial: 049
- Aircraft time: 40,707 hours, 26,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: LOWER SEAL REST (3 EA) FR77-80 STR 26R AT AFT CARGO DOOR CUTOUT; REF TOMX NR 00276: LOWER SEAL REST (3 EA) FR77-80 STR 26R AT AFT CARGO CUTOUT STRUCTURE WERE REPLACED IAW SRM 51-41-01 AND 51-40-08.
